# SDR COMA2012030550012

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 35,894 hours, 31,299 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R3521297
- Condition: Cracked
- Location: Fuselage
- Part time: 35,894 hours, 31,299 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT LINTEL, REAR PRESSURE BULKHEAD.  CUT OUT DAMAGE AND INSTALLED DOUBLER IAW TASK CARD REO601R-53-61-1230.
